Inégalité de Vojta en dimension supérieure
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 1, p. 101-151
@article{ASNSP_2000_4_29_1_101_0,
     author = {R\'emond, Ga\"el},
     title = {In\'egalit\'e de Vojta en dimension sup\'erieure},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {4e s{\'e}rie, 29},
     number = {1},
     year = {2000},
     pages = {101-151},
     zbl = {0972.11052},
     mrnumber = {1765539},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_1_101_0}
}
Rémond, Gaël. Inégalité de Vojta en dimension supérieure. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 1, pp. 101-151. http://www.numdam.org/item/ASNSP_2000_4_29_1_101_0/

[B1] E. Bombieri, The Mordell conjecture revisited, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 17 (1990) 615-640. - Erratum. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 18 (1991) 473. | Numdam | MR 1093712 | Zbl 0763.14007

[B2] E. Bombieri, On G-functions, In: "Recent progress in analytic number theory", vol. II (Durham 1979), H. Halberstam et C. Hooley (eds), Academic Press, 1981, pp. 1-67. | MR 637359 | Zbl 0461.10031

[BGS] J.-B. Bost - H. Gillet - C. Soulé, Heights ofprojective varieties and positive Green forms, J. Amer. Math. Soc. 7 (1994) 903-1027. | MR 1260106 | Zbl 0973.14013

[Ch] M. Chardin, "Contributions à l'algèbre commutative effective et à la théorie de l'élimination", Thèse. Univ. Paris VI, 1990.

[dD] T. De Diego, Points rationnels sur les familles de courbes de genre au moins 2, J. of Number Theory 67 (1997) 85-114. | MR 1485428 | Zbl 0896.11025

[EE] B. Edixhoven - J.-H. Evertse, "Diophantine approximation and abelian varieties", Lecture Notes in Mathematics 1566, Springer-Verlag, Berlin, 1994. | MR 1288998 | Zbl 0811.14019

[Fb] C. Faber, Geometric part of Faltings's proof, In: "[EE]", Chapitre IX, pp. 83-91. | MR 1289007 | Zbl 0811.14023

[F1] G. Faltings, Diophantine approximation on abelian varieties, Ann. of Math. 133 (1991) 549-576. | MR 1109353 | Zbl 0734.14007

[F2] G. Faltings, The general case of S. Lang's conjecture, In: "Barsotti Symposium in Algebraic Geometry" (Abano Terme, 1991). Perspect. Math. 15. Academic Press, San Diego, 1994, pp. 175-182. | MR 1307396 | Zbl 0823.14009

[Ha] R. Hartshorne, "Algebraic Geometry", Springer-Verlag, 1977. | MR 463157 | Zbl 0367.14001

[H1]] M. Hindry, Autour d'une conjecture de Serge Lang, Invent. Math. 94 (1988) 575-603. | MR 969244 | Zbl 0638.14026

[H2] M. Hindry, Sur les conjectures de Mordell et de Lang [d'après Vojta, Faltings et Bombieri], Astérisque 209 (1992) 39-56. | MR 1211002 | Zbl 0792.14009

[M] D. Mumford, A remark on Mordell's conjecture, Amer. J. Math. 87 (1965) 1007-1016. | MR 186624 | Zbl 0151.27301

[O] F. Oort, "The" general case of S. Lang's conjecture (after Faltings), In : "[EE]" Chapitre XIII, pp. 117-122. | Zbl 0811.14025

[Ph] P. Philippon, Sur des hauteurs alternatives III, J. Math. Pures Appl. 74 (1995) 345-365. | MR 1341770 | Zbl 0878.11025

[R1] G. Rémond, Géométrie diophantienne multiprojective, Chapitre 7 de : "Introduction to Algebraic Independence Theory", Y. Nesterenko - P. Philippon (eds), à paraître dans Lecture Notes in Mathematic s, Springer-Verlag. | MR 1837822

[R2] G. Rémond, Sur le théorème du produit, XXIèmes Journées Arithmétiques, Rome, 1999.

[V] P. Vojta, " Applications of arithmetic algebraic geometry to diophantine approximations ", Lecture Notes in Mathematics, 1553, Springer-Verlag. | MR 1338861 | Zbl 0846.14009

[ZS] O. Zariski - P. Samuel, "Commutative Algebra I", Van Nostrand, New York, 1958. | MR 90581 | Zbl 0081.26501